# SDR QXEA9600024

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11095
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Mechanism
- Condition: Frozen
- Location: Pax Door
- Component: Fokker
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YEG - CREW COULD NOT OPEN MAIN CABIN DOOR VIA NORMAL OR EMERGENCY MODE FROM INSIDE.  DOOR OPERATION WAS NORMAL FROM EXTERIOR.  LOCK MECHANISM FOUND FROZEN.  FREED UPLOCK MECHANISM WITH HEAT AND LUBE WITH SILICONE SPRAY.  MCD OPS CHECKED GOOD.
